Alert archive / New York / Flash Flood Warnings in 2006
Flash Flood Warning 95, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Nov 16, 2006, 6:33 PM EST for Sullivan County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2006, 6:33 PM EST (23:33 UTC)
- Expired
- Nov 16, 2006, 9:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Sullivan County, NY
The radar
The Albany radar (KENX), 109 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 7:20 PM EST | FLASH FLOOD | Monticello, NY | ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 162335 FFWBGM NYC105-170230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 633 PM EST THU NOV 16 2006 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... SULLIVAN COUNTY IN CENTRAL NEW YORK * UNTIL 930 PM EST * AT 631 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN IN SULLIVAN COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONTICELLO... LIBERTY... AND LIVINGSTON MANOR. HEAVY RAIN WILL FALL ACROSS SULLIVAN COUNTY THROUGH 8 PM. RAINFALL TOTALS WILL AVERAGE AROUND 2 INCHES... WITH LOCALIZED HIGHER AMOUNTS. THESE AMOUNTS WILL BE ENOUGH TO CAUSE FLOODING OF STREAMS AND ROADS. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4189 7451 4151 7444 4148 7494 4186 7505 $$ MSE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:27 PM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Nov 16, 3:27 PM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EST THU NOV 16 2006
.SHORT TERM /TODAY THROUGH SATURDAY/...
CLSD H5 LOW OVER CNTRL OH WILL MOVE RAPIDLY NORTH TO NEAR LAKE
ONTARIO BY 12Z FRI. STRONG COLD FNT WITH LOW TOPPED BUT ACTIVE
CONV RACING EWRD THRU THE FCST AREA ATTM. STRONG WINDS AT MESONET
SITES AHD OF THE LINE HAS PROMPTED THE ISSUANCE OF A SHRT TERM
WIND ADVISORY.
ALSO CONT THE FLOOD WATCH THIS EVE AS A LINE OF VERY HEAVY RAIN
MVES THRU AND EMBEDDED IN A MUCH LARGER AREA OF MOD RAIN. HAVE
RCVD MULTIPLE RPTS OF PRBLMS UPSTREAM...AND GUID AND MODELS SHOW
LESS THAN 2 INCHES OF RAIN NEEDED TO CAUSE PRBLMS AT HEADWATERS
POINTS.
UPPER TROF WILL CARVE OUT IN THE WAKE OF THE LOW AND BRING GRADUAL
COLD ADV AND SHWRS THRU THE REMAINDER OF THE FCST PD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NW FLOW ACROSS FA THRU WEEKEND WITH H5 TROF LAGGING BEHIND. SYSTEM
PASSES THRU CWA AROUND 00Z TUESDAY WITH FLOW BECOMING ZONAL FROM
THAT POINT ON. ECMWF/GFS CONTINUE TO INDICATE STRONG LOW CLOSING
OFF OVER FLORIDA BY MID-WEEK. NEXT S/WAVE SCOOTS NORTH ACROSS
CANADA WITH MOISTURE NOSING DOWN INTO NRN NEW YORK. SOME LAKE-
EFFECT PCPN POSSIBLE OVER THE WEEKEND WITH LO CHC POPS.
REINFORCING FRONT MOVES THRU MID- WEEK WITH SCTD PCPN POSSIBLE
ONCE AGAIN. TEMPS EXPECTED TO REMAIN NR NORMAL THRU THE EXTENDED
WITH NO SIGNIFICANT CHC OF PCPN IN SITE.
&&
.AVIATION...
LARGE AREA OF RAIN BRINGING MVFR CIGS/VSBYS TO ALL TERMINALS
OVERNIGHT. SOME IMPROVEMENT POSSIBLE AFTER 03Z ACROSS NORTHERN SITES
WITH CIGS RETURN TO VFR FOR BRIEF TIME. AFTER FRONT GOES THRU BTWN
10-12Z...CIGS DROP TO 1500-2500FT RANGE THRU END OF TAF PERIOD.
SE WINDS FROM 10-20KTS WITH OCNL GUSTS TO 25-30 WILL CONTINUE THRU
DAYBREAK...SWITCHING TO THE SOUTHWEST AFTER 10Z. WIND SHEAR POSSIBLE
AT ALL SITES THRU 03Z AS WINDS AT 2000FT AGL INCREASE TO 30-40KTS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH FOR NYZ057-062 UNTIL 1 AM FRIDAY.
PA...FLOOD WATCH FOR PAZ038>040-043-044-047-048-072 UNTIL 1 AM
FRIDAY.
&&
SHORT TERM...DGM
LONG TERM...PVB
AVIATION...PVBHazardous weather outlook, Nov 16, 3:55 AM EST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 355 AM EST THU NOV 16 2006 NYZ009-015>018-022>025-036-037-044>046-055-056-170900- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME- 355 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS ARE NOT EXPECTED TO HAVE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RAIN SPOTTERS ARE URGED TO CALL OR EMAIL IN ANY REPORTS OVER AN INCH. NYZ057-062-PAZ038>040-043-044-047-048-072-170900- DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 355 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING. MINOR FLOODING IS POSSIBLE. FURTHER DETAILS ARE AVAILABLE IN THE STATEMENT. THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS ARE NOT EXPECTED TO HAVE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RAIN SPOTTERS ARE URGED TO CALL OR EMAIL IN ANY REPORTS OVER AN INCH.
In the hours before
Special weather statement, Nov 16, 1:55 PM EST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 155 PM EST THU NOV 16 2006 NYZ015-022>024-PAZ038-161930- BRADFORD PA-CHEMUNG NY-SCHUYLER NY-STEUBEN NY-YATES NY- 155 PM EST THU NOV 16 2006 ...LINE OF HEAVY RAIN AND GUSTY WINDS MOVING INTO THE AREA... * AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG SHOWERS AND ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN AND STRONG WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF WAYLAND TO HORNELL TO NEAR WILLIAMSPORT PENNSYLVANIA...MOVING EAST AT 45 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... CORNING AND CANTON AT 220 PM EST... TROY AT 225 PM EST... ELMIRA AND PENN YAN AT 230 PM EST... THIS IS A LONG LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...AND OTHER AREAS BETWEEN THE MENTIONED CITIES WILL BE AFFECTED BY BRIEF...TORRENTIAL RAINFALL AND POSSIBLE WIND GUSTS UP TO 45 MPH. PONDING OF WATER IS LIKELY IN LOW LYING AREAS...AND ON TOWN AND VILLAGE ROADWAYS. THE STRONGEST WIND GUSTS WILL BE MOST LIKELY NOTED ON THE HILLTOPS.
Special weather statement, Nov 16, 3:05 PM EST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 305 PM EST THU NOV 16 2006 NYZ016>018-025-036-044-045-055>057-PAZ038>040-043-044-047-072-162100- BRADFORD PA-BROOME NY-CAYUGA NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-LACKAWANNA PA-LUZERNE PA-MADISON NY-ONONDAGA NY-SENECA NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-WAYNE PA-WYOMING PA- 305 PM EST THU NOV 16 2006 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 302 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF WATERLOO TO NEWFIELD TO SPENCER TO TOWANDA TO 11 MILES SOUTH OF NEW ALBANY TO 10 MILES WEST OF BERWICK...AND MOVING EAST AT 45 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... MAGEE AND TYRE AT 310 PM EST... WEST SLATERVILLE AND WEST GROTON AT 315 PM EST... MONTEZUMA AND SYBERTSVILLE AT 320 PM EST... MOYERS GROVE AND WYCKOFF AT 325 PM EST... SENNETT AND SPRINGTOWN AT 330 PM EST... ELBRIDGE AND JORDAN AT 335 PM EST... BENNETTS CORNERS AND MEMPHIS AT 340 PM EST... SYRACUSE AND BINGHAMTON AT 345 PM EST... AVOCA AT 350 PM EST... THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. STRONG WIND GUSTS BETWEEN 45 AND 50 MPH ARE LIKELY ALONG THE LINE OF SHOWERS...ESPECIALLY OVER HIGHER TERRAIN. WIND SPEEDS OF THIS MAGNITUDE...COMBINED WITH SATURATED GROUD CONDITIONS WILL MAKE IT EASY FOR TREES AND POWER LINES TO BE KNOCKED DOWN. SOME WIND DAMAGE HAS OCCURRED IN CHEMUNG COUNTY NEW YORK AS THESE SHOWERS AND STORMS MOVED THROUGH THE AREA.
Local storm report, Nov 16, 4:21 PM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
421 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG SOUTHPORT 42.06N 76.81W
11/16/2006 CHEMUNG NY AMATEUR RADIO
TREES DOWN IN SOUTHPORT AND MILLPORT.
0250 PM TSTM WND DMG VAN ETTEN 42.20N 76.55W
11/16/2006 CHEMUNG NY COUNTY OFFICIAL
ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.
0405 PM FLASH FLOOD ITHACA 42.44N 76.50W
11/16/2006 TOMPKINS NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0405 PM FLASH FLOOD VESTAL 42.08N 76.05W
11/16/2006 BROOME NY AMATEUR RADIO
FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.
0405 PM FLASH FLOOD CORTLAND 42.60N 76.18W
11/16/2006 CORTLAND NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0405 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
DOWN COUNTYWIDE.
0405 PM FLASH FLOOD ENDWELL 42.12N 76.02W
11/16/2006 BROOME NY AMATEUR RADIO
MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.
&&
MSELocal storm report, Nov 16, 5:32 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
532 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG VAN ETTEN 42.20N 76.55W
11/16/2006 CHEMUNG NY COUNTY OFFICIAL
ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.
0250 PM TSTM WND DMG SOUTHPORT 42.06N 76.81W
11/16/2006 CHEMUNG NY AMATEUR RADIO
TREES DOWN IN SOUTHPORT AND MILLPORT.
0350 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
74 MPH WIND GUST MEASURED AT THE ROOF OF THE CARRIER DOME
IN SYRACUSE.
0405 PM FLASH FLOOD ENDWELL 42.12N 76.02W
11/16/2006 BROOME NY AMATEUR RADIO
MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.
0405 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
DOWN COUNTYWIDE.
0405 PM FLASH FLOOD CORTLAND 42.60N 76.18W
11/16/2006 CORTLAND NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0405 PM FLASH FLOOD VESTAL 42.08N 76.05W
11/16/2006 BROOME NY AMATEUR RADIO
FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.
0405 PM FLASH FLOOD ITHACA 42.44N 76.50W
11/16/2006 TOMPKINS NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0415 PM TSTM WND DMG MORRISVILLE 42.90N 75.64W
11/16/2006 MADISON NY AMATEUR RADIO
TREES DOWN IN MORRISVILLE.
0425 PM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
11/16/2006 SUSQUEHANNA PA COUNTY OFFICIAL
STREAM OUT OF ITS BANKS AT LITTLE MEADOWS
0430 PM FLASH FLOOD GREENE 42.33N 75.77W
11/16/2006 CHENANGO NY AMATEUR RADIO
ROAD FLOODING THROUGHOUT CHENANGO COUNTY.
0430 PM FLASH FLOOD BINGHAMTON 42.10N 75.91W
11/16/2006 BROOME NY AMATEUR RADIO
3 FEET OF WATER ON VESTAL AVENUE IN BINGHAMTON.
0430 PM BLIZZARD TUNKHANNOCK 41.54N 75.95W
11/16/2006 WYOMING PA AMATEUR RADIO
SUGAR HOLLOW ROAD WASHED OUT NEAR TUNKHANNOCK.
0435 PM FLASH FLOOD SCRANTON 41.40N 75.67W
11/16/2006 LACKAWANNA PA AMATEUR RADIO
ROAD FLOODING BEGINNING IN THE SCRANTON AREA.
0435 PM FLASH FLOOD AUBURN 42.93N 76.57W
11/16/2006 CAYUGA NY AMATEUR RADIO
ROAD FLOODING IN AUBURN.
0450 PM TSTM WND DMG UTICA 43.10N 75.23W
11/16/2006 ONEIDA NY AMATEUR RADIO
TREES DOWN IN THE CITY OF UTICA.
0450 PM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
11/16/2006 LUZERNE PA AMATEUR RADIO
ROAD FLOODING BEGINNING IN PARTS OF WILKES BARRE, THE
BACK MOUNTAIN AREA, BUTLER TOWNSHIP AND PLAINS TOWNSHIP.
0450 PM TSTM WND DMG NEW HARTFORD 43.07N 75.29W
11/16/2006 ONEIDA NY AMATEUR RADIO
STRUCTURAL DAMAGE REPORTED FROM STRONG THUNDERSTORM
WINDS.
0450 PM FLASH FLOOD CAZENOVIA 42.93N 75.85W
11/16/2006 MADISON NY AMATEUR RADIO
ROAD FLOODING IN CAZENOVIA AND HAMILTON.
&&
MSELocal storm report, Nov 16, 5:51 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
551 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG SOUTHPORT 42.06N 76.81W
11/16/2006 CHEMUNG NY AMATEUR RADIO
TREES DOWN IN SOUTHPORT AND MILLPORT.
0250 PM TSTM WND DMG VAN ETTEN 42.20N 76.55W
11/16/2006 CHEMUNG NY COUNTY OFFICIAL
ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.
0350 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
74 MPH WIND GUST MEASURED AT THE ROOF OF THE CARRIER DOME
IN SYRACUSE.
0405 PM FLASH FLOOD ITHACA 42.44N 76.50W
11/16/2006 TOMPKINS NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0405 PM FLASH FLOOD VESTAL 42.08N 76.05W
11/16/2006 BROOME NY AMATEUR RADIO
FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.
0405 PM FLASH FLOOD CORTLAND 42.60N 76.18W
11/16/2006 CORTLAND NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0405 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
DOWN COUNTYWIDE.
0405 PM FLASH FLOOD ENDWELL 42.12N 76.02W
11/16/2006 BROOME NY AMATEUR RADIO
MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.
0415 PM TSTM WND DMG MORRISVILLE 42.90N 75.64W
11/16/2006 MADISON NY AMATEUR RADIO
TREES DOWN IN MORRISVILLE.
0425 PM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
11/16/2006 SUSQUEHANNA PA COUNTY OFFICIAL
STREAM OUT OF ITS BANKS AT LITTLE MEADOWS
0430 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
11/16/2006 WYOMING PA AMATEUR RADIO
SUGAR HOLLOW ROAD WASHED OUT NEAR TUNKHANNOCK.
0430 PM FLASH FLOOD BINGHAMTON 42.10N 75.91W
11/16/2006 BROOME NY AMATEUR RADIO
3 FEET OF WATER ON VESTAL AVENUE IN BINGHAMTON.
0430 PM FLASH FLOOD GREENE 42.33N 75.77W
11/16/2006 CHENANGO NY AMATEUR RADIO
ROAD FLOODING THROUGHOUT CHENANGO COUNTY.
0435 PM FLASH FLOOD AUBURN 42.93N 76.57W
11/16/2006 CAYUGA NY AMATEUR RADIO
ROAD FLOODING IN AUBURN.
0435 PM FLASH FLOOD SCRANTON 41.40N 75.67W
11/16/2006 LACKAWANNA PA AMATEUR RADIO
ROAD FLOODING BEGINNING IN THE SCRANTON AREA.
0450 PM FLASH FLOOD CAZENOVIA 42.93N 75.85W
11/16/2006 MADISON NY AMATEUR RADIO
ROAD FLOODING IN CAZENOVIA AND HAMILTON.
0450 PM TSTM WND DMG NEW HARTFORD 43.07N 75.29W
11/16/2006 ONEIDA NY AMATEUR RADIO
STRUCTURAL DAMAGE REPORTED FROM STRONG THUNDERSTORM
WINDS.
0450 PM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
11/16/2006 LUZERNE PA AMATEUR RADIO
ROAD FLOODING BEGINNING IN PARTS OF WILKES BARRE, THE
BACK MOUNTAIN AREA, BUTLER TOWNSHIP AND PLAINS TOWNSHIP.
0450 PM TSTM WND DMG UTICA 43.10N 75.23W
11/16/2006 ONEIDA NY AMATEUR RADIO
TREES DOWN IN THE CITY OF UTICA.
&&
MSELocal storm report, Nov 16, 6:29 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG VAN ETTEN 42.20N 76.55W
11/16/2006 CHEMUNG NY COUNTY OFFICIAL
ROOF BLOWN OFF AND A SWATH OF TREES DOWN NEAR VAN ETTEN.
0250 PM TSTM WND DMG SOUTHPORT 42.06N 76.81W
11/16/2006 CHEMUNG NY AMATEUR RADIO
TREES DOWN IN SOUTHPORT AND MILLPORT.
0350 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
74 MPH WIND GUST MEASURED AT THE ROOF OF THE CARRIER DOME
IN SYRACUSE.
0405 PM FLASH FLOOD ENDWELL 42.12N 76.02W
11/16/2006 BROOME NY AMATEUR RADIO
MULTIPLE HOUSES FLOODED, ROAD COLLAPSED.
0405 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
11/16/2006 ONONDAGA NY AMATEUR RADIO
TREES ON ROOFS IN THE CITY OF SYRACUSE. TREES AND WIRES
DOWN COUNTYWIDE.
0405 PM FLASH FLOOD CORTLAND 42.60N 76.18W
11/16/2006 CORTLAND NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0405 PM FLASH FLOOD VESTAL 42.08N 76.05W
11/16/2006 BROOME NY AMATEUR RADIO
FLOODING ALONG THE VESTAL PARKWAY IN VESTAL.
0405 PM FLASH FLOOD ITHACA 42.44N 76.50W
11/16/2006 TOMPKINS NY COUNTY OFFICIAL
ROADS FLOODED THROUGHOUT THE COUNTY.
0415 PM TSTM WND DMG MORRISVILLE 42.90N 75.64W
11/16/2006 MADISON NY AMATEUR RADIO
TREES DOWN IN MORRISVILLE.
0425 PM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
11/16/2006 SUSQUEHANNA PA COUNTY OFFICIAL
STREAM OUT OF ITS BANKS AT LITTLE MEADOWS
0430 PM FLASH FLOOD GREENE 42.33N 75.77W
11/16/2006 CHENANGO NY AMATEUR RADIO
ROAD FLOODING THROUGHOUT CHENANGO COUNTY.
0430 PM FLASH FLOOD BINGHAMTON 42.10N 75.91W
11/16/2006 BROOME NY AMATEUR RADIO
3 FEET OF WATER ON VESTAL AVENUE IN BINGHAMTON.
0430 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
11/16/2006 WYOMING PA AMATEUR RADIO
SUGAR HOLLOW ROAD WASHED OUT NEAR TUNKHANNOCK.
0435 PM FLASH FLOOD SCRANTON 41.40N 75.67W
11/16/2006 LACKAWANNA PA AMATEUR RADIO
ROAD FLOODING BEGINNING IN THE SCRANTON AREA.
0435 PM FLASH FLOOD AUBURN 42.93N 76.57W
11/16/2006 CAYUGA NY AMATEUR RADIO
ROAD FLOODING IN AUBURN.
0450 PM TSTM WND DMG UTICA 43.10N 75.23W
11/16/2006 ONEIDA NY AMATEUR RADIO
TREES DOWN IN THE CITY OF UTICA.
0450 PM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
11/16/2006 LUZERNE PA AMATEUR RADIO
ROAD FLOODING BEGINNING IN PARTS OF WILKES BARRE, THE
BACK MOUNTAIN AREA, BUTLER TOWNSHIP AND PLAINS TOWNSHIP.
0450 PM TSTM WND DMG NEW HARTFORD 43.07N 75.29W
11/16/2006 ONEIDA NY AMATEUR RADIO
STRUCTURAL DAMAGE REPORTED FROM STRONG THUNDERSTORM
WINDS.
0450 PM FLASH FLOOD CAZENOVIA 42.93N 75.85W
11/16/2006 MADISON NY AMATEUR RADIO
ROAD FLOODING IN CAZENOVIA AND HAMILTON.
0626 PM FLASH FLOOD GLEN SUMMIT 41.15N 75.87W
11/16/2006 LUZERNE PA AMATEUR RADIO
ROADS FLOODED. ROUTE 437 FLOODED. CHURCH ROAD AND ALSO
SOUTH MAIN ROAD BOTH FLOODED.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:29 PM EST | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 46 min |
| Nov 16, 3:14 PM EST | Wind Advisory | BGM | Delaware, Sullivan | 7 hr |
| Nov 16, 3:20 PM EST | Severe Thunderstorm Warning | BGM | Broome, Cayuga, Chenango, Cortland, Delaware, Madison and 4 more | 55 min |
| Nov 16, 3:48 PM EST | Flash Flood Warning | BGM | Broome, Cayuga, Chenango, Cortland, Delaware, Madison and 5 more | 117 min |
| Nov 16, 4:17 PM EST | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 58 min |
| Nov 16, 5:37 PM EST | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Delaware, Madison, Oneida and 3 more | 3 hr |
Nearby
Flash Flood Warnings in New York, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.